About this blog

journey to recovery

Entries in this blog

wl35

Haven't been checking in here for a while. Yes, things were rough at first. But today I look at my face and it feels pretty smooth. Just the red marks, but I found this great makeup - the Avene compact SPF 50. Actually it's the only thing I don't react to. You see, I have some ezcema and having both that and acne has been a nightmare. Originally the CoverFX makeup worked really well.. But one day I reacted to it and my entire face was swollen. My derm gave me some cortisone which fixes it in a week. And it was scary for a while when I thought I will never wear makeup...(which is pretty hopeless for a person with skin like mine right now...) but the avene is great, it is 100% mineral. For anyone with reactive skin, I recommend try this out.

I actually semi went on a date...believe it or not...for a while now, and i think it really helps. Just pray that things keep progressing and that the stuff doesn't come back after my course. I'm going to ask my Derm Dr. R about it. shes been terrific.

As for Mr. D, I realize alot of things about our relationship in the past. But I dunno, is it time to let go? Its been half a year. Ups and downs...and I'm trying not to be cynical, but sometimes I feel like my heart is just as scarred as my face appears to be.

We'll see....

wl35

TANE day 1 Dec 14

TANE day 1

Face today:

bumps every where, red scars forehead, both sides, some whiteheads...pretty darn bad.

Took 1 pill today. I'm on 40 mg for 1ce every 2 days. for 2 weeks, then 1ce daily.

I did take pics, but I will probably load these some time all at once in June. If my face is like this bad today, I'm not sure how I'm going to handle the IB.. but I guess the IB probably don't make no difference. Keep praying I guess.

It has been itching and burning a little lately, but mostly because I've been off the minocycline for a week, and it's the superacne coming back. Happens everytime I'm off the minocine.

As for Mr. D, I still think about him lots. Last night a dear friend came over and we talked alot about heartbreaks. He had ended a relationship few years ago, and he lives in such regret. I feel for him. I think she's getting married in the next couple of months.. gosh I didn't know what to say really....

I don't know if I can ever get over Mr. D either. I keep wishing for a second chance. It seems that lately everyone that I've been talking to is coming out of this major breakup...

Will I ever see Mr. D again?

My next posting should be in Jan 14, 07, month 1 end. Unless if I have huge Acnes issues I guess.....

wl35

Dec 7, 2007

Face - less itchy, definitely less red, smaller bumps, but some large cysts on the laugh lines

forehead still with little bumps

I saw Dr. R today, thank God, I'm not ezcematic anymore...So I was pretty afraid she was gonna say that there is nothing to cure my acne because I've been on so many courses of minocycline and had used so much cortisone... but I guess since my face is no longer swollen, red or itchy it should be fine.

I'm supposed to start it on the 14th of December, since I'm suppose to give 1 week for the minocycline to wear off...I'll be starting w/ 40 mg every other day to once every day. I got one refill, and then on Jan 8, I'll be going in for check up.

I'm doing my blood work on Sat, and I should be set to go. Thank God I've got the support of my BFF, Miss E who is also on the TANE for 2 weeks now. We got each otha's back!

Dr. R also told me about CoverFX. I actually asked about Dermablend, but CoverFX seems to be just as good. So I got some at Shoppers today. Don't know when I'll use it. Oh...note to self, make sure I tweeze my eyebrows coz I guess I won't be doing that for 6 months....

As for Mr. D, my ex...I still really miss him...on the advice of Mr. T his roommate i will be giving him a tape of my words to him in another month. I do really want a fresh start with him, someday, but only if it is God's will....I wish I could take back all the things I did poorly, wrong, or said wrong. The hardest part about this whole thing was taking the ring off I guess....I do pray for a second chance...everyday...

wl35

face as of today

bumps - forehead, cheeks, chin

red marks all over

flaky but greasy

tingly sensation, little bit itchy, but no longer burning or inflammed like last week.

on minocycline, but thinking of switching to Accutane

To see derm on thurs

wl35

Introduction

I had acne as a pre-teen when I was about 11-12. I had some antibiotics for a while and found a really good sulfacetamide lotion called Sulfacet-R. This basically cleared everything up in less than 2 years. And I had clear skin for all of high school and university, thank god, otherwise, I'm not sure how anti-social I would've became.

About the last year of University I had a small break-out in my fourth year on my forehead. This subsided pretty much, but when i started working, I had a tiny breakout on the right side of my cheek. It must've been the stress, a new lifestyle with a new apartment living on my own with a really busy schedule, and hardly any time to take care of my general health. I was put on mino-cycline, for which had cleared everything up for a period of about 5 months.

I had gotten my ears pierced in late November, and i had an infection which also caused me to break out in a bit of eczema and bumps. I was back on mino-cycline back and forth.

I had tried microdermabrasion, which actually caused an infection and breakout. After that I started just using more minocycline and an AHA cleanser. This worked great for a period of 5 months. I had discontinued the minocycline at this point (which I regret, should've finished the course). On a business trip I had contracted a weird rash on my leg which spread up my face and body. Then when the rash had subsided, my face started breaking out like crazy. I mean it was crazy. There was nothing that my face would've react to.

All in all, it had been a bad journey of unfinished antibiotic courses and skin rashes. My dermatologist had mentioned about accutane if this mino-cycline does not work. Right now it seems like it's not been working. I"m seeing a new derm on the 6th of this month. I'm going to ask about accutane.

I've been going through a really bad breakup lately, (we were actually close to getting married too...so it wasn't because of the skin...) and it's been really hard on me emotionally. This really worsens the whole skin situation too. But lately I've been able to find something to help me with the emotions. Right now I can say I have a much more positive attitude.

Seeing this website has really encouraged me too. I"m just trying to hang onto God (I'm a christian) and I know for a fact that if things were meant to be, I will be reunited with the one I love again. If not, I know I will be able to recover from all this.

I will update this blog hopefully with more positive comments in the future. I know accutane takes about 6 months, and I'm hoping that in 6 months I will at least be able to put makeup on a smoother surface.

Leave me a message if anyone reads this, I'd love to join this support circle.

The Acne.org Regimen
The Acne.org Regimen
Product & Treatment
Reviews
Support Forums